# SDR USAA2010071491416

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 60,994 hours, 35,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Faulty
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31354447
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - EES - R-2 DOOR SLIDE DID NOT FULLY DEPLOY DURING SLIDE SAMPLE DEPLOYMENT.  BREAKAWAY LANYARD DID NOT BREAK RESULTING IN ONLY PARTIAL DEPLOYMENT.  REPLACED R-2 DOOR SLIDE IAW JOB CARD 03T10025002.
